# SDR 20010529CW002

- Difficulty date: April 27, 2001
- Submitted: May 29, 2001
- Operation: Air carrier
- Aircraft: N414KD
- Make and model: Israel GALAXY
- Aircraft serial: 022
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Part number: 4AS6900620501
- Condition: Misaligned
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLEX COUPLER COULD NOT BE INSTALLED DUE TO THE MISALIGNMENT OF THE DUCT FROM THE GENERATOR AND THE EXHAUST DUCT ON THE RIGHT SIDE OF THE FUSELAGE.
